Astelin seems to cause anxiety and some heart sensations, anyone having any problems that is on heart meds? I take Astelin, Nasonex and an antihistamine prescribed by my Dr. for allergies. Have discontinued Astelin temporarily but it worked very well for me. Waiting for some answers from the group Thanks
Tacchycardia (increased heart rate) and anxiety are both reported side-effects of Astelin.
You should discuss these issues with your doctor. You may be able to try something equally as effective without the side effects.
- Astelin Information for Consumers
- Astelin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Astelin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2009 • 1 answer
How do I stop recurring my Nasal POLYPS again & again? Which nasal spray better veramyst or nasonex?
Posted 11 Sep 2009 • 1 answer
Allergic Rhinitis - My 15 year old son usually takes neozep non drowse for his nasal problem in the?
Posted 6 Dec 2009 • 1 answer
Posted 17 Jun 2010 • 2 answers
Posted 27 Feb 2014 • 2 answers